Open Access
Spring 1994 Homotopy Understanding of Iterative Methods
Noah H. Rhee
Missouri J. Math. Sci. 6(2): 78-90 (Spring 1994). DOI: 10.35834/1994/0602078


In this paper we present a homotopy understanding of the iterative methods including the Jacobi, Gauss-Seidel, and Successive Overrelaxation methods. The purpose of this paper is to give a new insight to those iterative methods. Based upon this new understanding we present a condition for the convergence of those iterative methods, which turns out to be equivalent to the traditional one.


Download Citation

Noah H. Rhee. "Homotopy Understanding of Iterative Methods." Missouri J. Math. Sci. 6 (2) 78 - 90, Spring 1994.


Published: Spring 1994
First available in Project Euclid: 17 December 2019

zbMATH: 1097.65511
MathSciNet: MR1322442
Digital Object Identifier: 10.35834/1994/0602078

Rights: Copyright © 1994 Central Missouri State University, Department of Mathematics and Computer Science

Vol.6 • No. 2 • Spring 1994
Back to Top